# SDR SWI2025F00926

- Difficulty date: April 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL INBD A BRACKET STANDOFF IS CRACKED.  INSTALLED A NEW LT UPPER TRANSCOWL INBD A BRACKET REF REO# 670-54-21-971, REV B, COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
